# SDR ASOA2013120609597

- Difficulty date: December 2, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 27,108 hours, 24,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTS EMERGENCY LIGHTS LEFT ON AND HAVE DISCHARGED.  FOUND COCKPIT EMERGENCY LIGHT SWITCH IN THE ON POSITION.  RETURNED TO THE OFF POSITION.  RAN APU IAW AMM 49-10-00.  PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00. OPS TEST GOOD. NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
